Re: "A multinomial regression approach to model outcome heterogeneity" Journal Article


Authors: Begg, C. B.; Seshan, V. E.; Zabor, E. C.
Article Title: Re: "A multinomial regression approach to model outcome heterogeneity"
Journal Title: American Journal of Epidemiology
Volume: 187
Issue: 5
ISSN: 0002-9262
Publisher: Oxford University Press  
Date Published: 2018-05-01
Start Page: 1129
End Page: 1130
Language: English
DOI: 10.1093/aje/kwy032
PROVIDER: scopus
PUBMED: 29528373
DOI/URL:
Notes: Letter -- Export Date: 1 June 2018 -- Source: Scopus
Altmetric Score
MSK Authors
  1. Venkatraman Ennapadam Seshan
    283 Seshan
  2. Colin B Begg
    231 Begg
  3. Emily Craig Zabor
    119 Zabor